# SDR DALA2019021200924

- Difficulty date: February 11, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 99,175 hours, 15,328 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2 - CORROSION ON FRAME 1197+88 BETWEEN S-18R AND S-20R. REPAIRED PER ER/A 575228-14. (LP 0940842)
